# SDR DALA2015042302885

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CORNER FITTING FRAME 68, LOCATED AT STR 23L AT AFT GALLEY AREA  L=1", W=0.500", D=0.003, SSI 534147.  REPLACED CORNER FITTING LOCATED ON FRAME 68 AT LEVEL STR 23L AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505.
